A stability estimate for ill-posed elliptic Cauchy problems in a domain with corners

Laurent Bourgeois 1
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : We prove in this Note a stability estimate for ill-posed elliptic Cauchy problems in a domain with corners. This result completes an earlier result obtained for a smooth domain. To cite this article: L. Bourgeois, C. R. Acad. Sci. Paris, Ser. I 345 (2007). © 2007 Académie des sciences.
Document type :
Journal articles
Complete list of metadatas

https://hal-ensta-paris.archives-ouvertes.fr//hal-00876225
Contributor : Aurélien Arnoux <>
Submitted on : Thursday, October 24, 2013 - 11:19:51 AM
Last modification on : Wednesday, July 3, 2019 - 10:48:03 AM

Identifiers

Collections

Citation

Laurent Bourgeois. A stability estimate for ill-posed elliptic Cauchy problems in a domain with corners. Comptes Rendus Mathématique, Elsevier Masson, 2007, 345 (7), pp.385-390. ⟨10.1016/j.crma.2007.09.014⟩. ⟨hal-00876225⟩

Share

Metrics

Record views

453